# SDR AALA202301062185

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 63,089 hours, 31,191 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Generator
- Condition: No Test
- Location: Oxygen
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING C6 CHECK, SEAT ROW 26ABC O2 GENERATOR DID NOT DEPLOY WHEN PERFORMING DROP TEST. MAINTENANCE REPLACED SEAT ROW 26ABC O2 GENERATOR ASSEMBLY PER AMM TASK 35-21-41 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
